# SDR UIEA2018011600077

- Difficulty date: January 9, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,762 hours, 20,206 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Buss Tie
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BUSS TIE CIRCUIT BREAKER DAMAGED.  REMOVED & REPLACED THE CIRCUIT BREAKER.  REMOVED & REPLACED THE L3 TERMINAL AT C904BTB IAW SWPM 20-30-11 & WDM 24-21-51.  OPS CHECKED OK IAW AMM 24-22-03.
